# SDR HALA20250811241

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 22,431 hours, 4,642 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,329 hours, 3,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Damaged
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT ON DESCENT. FOUND DAMAGE ON ENG 1 FIRE LOOP A DETECTOR.  REMOVED AND REPLACED FIRE DETECTOR PER AMM 26-12-17. OPS CHECK NORMAL. OK FOR SERVICE.
